# SDR SWAA2022031074102

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,908 hours, 41,308 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: EA 1-A57-15168 FOUND #7 SPOILER TO BE DISBONDED AT 4 EA LOCATIONS. 1 = 14' FROM O/B EDGE AND 10' FROM L/E. 2 = 9' FROM L/E AND 29.5' FROM O/B EDGE. 3 = 5' FROM T/E AND 20' FROM I/B EDGE. 4 = 8' FROM L/E AND 19' FROM I/B EDGE. / REMOVED & REPLACED #7 I/B GROUND SPOILER IAW AMM 27-62-12-000-801 AND 27-62-12-400-801 FUNCTIONAL TEST GOOD (POS#7;P/N OFF/ON:113A4600-2;S/N ON:001325)
